MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; GRAFT SCREW

INTEGRUM AB OPRA IMPLANT SYSTEM; GRAFT SCREW
Model Number IBC0018
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device cannot be evaluated, as it is still implanted in the patient, and it will be removed per standard protocol during the second stage surgery and examined for any problems.
 
Event or Problem Description
Routine radiographs show backing out of graft screw, likely secondary to patient's high activity level with external socket.No treatment necessary.Patient is completely asymptomatic.Graft screw will be removed as per stage 2 protocol.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
GRAFT SCREW
Manufacturer (Section D)
INTEGRUM AB
kroksslätts fabriker 50
molndal, SE-43 1 37
SW  SE-431 37
MDR Report Key6226529
Report Number3011386779-2016-00001
Device Sequence Number16346999
Product Code PJY
UDI-Device Identifier07340152100641
UDI-Public07340152100641
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
H080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIBC0018
Device Catalogue NumberIBC0018
Device Lot NumberP245750
Was Device Available for Evaluation? No
Device Age20 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR
Patient Weight70